# SDR AALA20100204TUL17

- Difficulty date: February 4, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 25,561 hours, 8,711 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 1 SLAT INBOARD UPPER SURFACE DENTED AND DELAMINATED. REWORKED DENT USING EDR PER SRM 57-70-01-2R1.  DENT IS WITHIN LIMITS PER SRM 57-43-02-1A1.  TAP TESTED AND NO DELAMINATION FOUND.  DYE CHECKED AREA, NO CRACKS FOUND.
